# SDR P5CA2022092700180

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 43,742 hours, 6,506 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMP - APU COMPT LH STA 2685 SUPPORT FRAME FOUND CRACK (EMP APU COMPT LH STA 2685 FRAME REPAIRED AS PER SRM 53-80-07-2R-1 AND 51-70-11-2R-0)
